# SDR V0XD20210516002

- Difficulty date: May 15, 2021
- Submitted: May 16, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 39,376 hours, 31,933 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: CN6242021005
- Condition: Chafed
- Location: Lt Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H NACELLE PANEL 4433AL IS CHEFED BEYOND LIMITS. CORRECTIVE ACTION: REMOVED AND REPACED PANEL 433AL(PN: CN624-2021-005) IAW CRJ SRM 51-42-06.
